# SDR AALA200802580A

- Difficulty date: November 24, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 67,570 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MID CABIN INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 20 FOR EMERGENCY LIGHTS AT MID CABIN. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
